Translator Disclaimer
December 2003 A computably categorical structure whose expansion by a constant has infinite computable dimension
Denis R. Hirschfeldt, Bakhadyr Khoussainov, Richard A. Shore
J. Symbolic Logic 68(4): 1199-1241 (December 2003). DOI: 10.2178/jsl/1067620182

Abstract

Cholak, Goncharov, Khoussainov, and Shore showed that for each k>0 there is a computably categorical structure whose expansion by a constant has computable dimension k. We show that the same is true with k replaced by ω. Our proof uses a version of Goncharov’s method of left and right operations.

Citation

Download Citation

Denis R. Hirschfeldt. Bakhadyr Khoussainov. Richard A. Shore. "A computably categorical structure whose expansion by a constant has infinite computable dimension." J. Symbolic Logic 68 (4) 1199 - 1241, December 2003. https://doi.org/10.2178/jsl/1067620182

Information

Published: December 2003
First available in Project Euclid: 31 October 2003

zbMATH: 1055.03026
MathSciNet: MR2017350
Digital Object Identifier: 10.2178/jsl/1067620182

Rights: Copyright © 2003 Association for Symbolic Logic

JOURNAL ARTICLE
43 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.68 • No. 4 • December 2003
Back to Top